# SDR USAA070459

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 48,561 hours, 48,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME WEB, FWD CARGO DOOR FWD FRAME AT LOWER DOOR STOP FITTING.  INSTALLED REPAIR DOUBLER PER EA 98691, DEFECT SIZE:  1.5 INCH.
